# SDR P5CA9600410

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON GOUGED BY ENGINE SIDE COWL ON LEFT SIDE.  REPAIRED PER BOEING SRM 54-30-03.
